# SDR 20010517CW007

- Difficulty date: March 13, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N312P
- Make and model: Amd FALCON900EX
- Aircraft serial: 067
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: FGFB581200D2
- Condition: Separated
- Location: Nr 1 Engine
- Part time: 228 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 1 LOWER COWLING, PN FGFB581200D2 FELL OFF IN FLIGHT 3-12-2001.  LOST COWLING NOT YET RECOVERED AS OF 3-13-2001
